Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 29, Number 4

All articles in this issue are freely accessible.

"Escape” from a potential well (part I)
R. Subramanian and R. E. Kronauer.
Quart. Appl. Math. 29 (1972), 459-491
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99751
Finite three-dimensional surface waves in circular channels
Lester Q. Spielvogel.
Quart. Appl. Math. 29 (1972), 493-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99750
An asymptotic fundamental solution of the reduced wave equation on a surface
C. R. Steele.
Quart. Appl. Math. 29 (1972), 509-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 408397
On the numerical solution of singular integral equations
F. Erdogan and G. D. Gupta.
Quart. Appl. Math. 29 (1972), 525-534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 408277
Asymptotic stability and instability criteria for some elastic systems by Liapunov’s direct method
R. H. Plaut.
Quart. Appl. Math. 29 (1972), 535-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 421248
A note on the decomposition of an absolute-value linear programming problem
W. R. Spillers.
Quart. Appl. Math. 29 (1972), 541-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99749
Plate and shell indicial aerodynamics
C. S. Ventres.
Quart. Appl. Math. 29 (1972), 545-546
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99748
Computation of rotational flows
M. J. O'Carroll.
Quart. Appl. Math. 29 (1972), 547-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 423985
A bound on the error in Reissner’s theory of plates
R. P. Nordgren.
Quart. Appl. Math. 29 (1972), 551-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 400860
On an integral equation approach to displacement problems of classical elasticity
M. Maiti and G. R. Makan.
Quart. Appl. Math. 29 (1972), 557-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99747
Temperature of a nonlinearly radiating semi-infinite solid
Joseph B. Keller and W. E. Olmstead.
Quart. Appl. Math. 29 (1972), 559-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 403430
Convergent integrals of solutions to a linear differential system
H. E. Gollwitzer.
Quart. Appl. Math. 29 (1972), 567-571
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 409978
On the weakly damped harmonic oscillator
Howard R. Baum.
Quart. Appl. Math. 29 (1972), 573-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99746
On the computation of the Cauchy index
Brian D. O. Anderson.
Quart. Appl. Math. 29 (1972), 577-582
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 403746
Errata to the paper: “Mean field variation in random media” (Quart. Appl. Math. 28 (1970), 245–258)
Mark J. Beran and John J. McCoy.
Quart. Appl. Math. 29 (1972), 586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 420858

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website